- Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches
- Temporarily relieves fever
- Contains ibuprofen
- Lasts up to 8 hours
- For infants 6-23 months
Help your little one feel better with Infants' Motrin Concentrated Drops. Containing 50 milligrams of ibuprofen per 1.25-milliliter dose, these pediatrician-recommended drops provide up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. This berry-flavored formula is free of alcohol and is for use in infants 6-23 months.
Questions or comments? call 1-877-895-3665 (toll free) or 215-273-8755 (collect)
- Important: read all product information before using
- This product is intended for use in children ages 6 months to 23 months of age
- This product does not contain directions or complete warnings for adult use
- Do not give more than directed. Shake well before using
- Find right dose on chart below. If possible, use weight to dose; otherwise use age
- Measure with the dosing device provided. Do not use with any other device
- Dispense liquid slowly into the child's mouth, toward the inner cheek. If needed, repeat dose every 6-8 hours. Do not use more than 4 times a day
- Under 6 mos - ask a doctor
- Weight (lb) - 12-17 lbs - age (mos) - 6-11 mos - dose (mL) - 1.25mL. Weight (lb) - 18-23 lbs - age (mos) - 12-23 mos - dose (mL) - 1.875mL
- Store between 20-25° C (68-77° F)
©Johnson & Johnson
- Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin.
- Symptoms may include:
- Facial swelling
- Asthma (wheezing)
- Skin reddening
- If an allergic reaction occurs, stop use and seek medical help right away
- This product contains an NSAID, which may cause severe stomach bleeding.
- The chance is higher if your child:
- Has had stomach ulcers or bleeding problems
- Takes a blood thinning (anticoagulant) or steroid drug
- Takes other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others)
- Takes more or for a longer time than directed.
- If the child has ever had an allergic reaction to any other pain reliever/fever reducer
- Right before or after heart surgery.
- Stomach bleeding warning applies to your child
- Child has a history of stomach problems, such as heartburn
- Child has problems or serious side effects from taking pain relievers or fever reducers
- Child has not been drinking fluids
- Child has lost a lot of fluid due to vomiting or diarrhea
- Child has high blood pressure, heart disease, liver cirrhosis, or kidney disease
- Child has asthma
- Child is taking a diuretic
- Under a doctor's care for any serious condition
- Taking any other drug
- Take with food or milk if stomach upset occurs
- The risk of heart attack or stroke may increase if you use more than directed or for longer than directed
- Child experiences any of the following signs of stomach bleeding
- Feels faint
- Vomits blood
- Has bloody or black stools
- Has stomach pain that does not get better
- The child does not get any relief within first day (24 hours) of treatment
- Fever or pain gets worse or lasts more than 3 days
- Redness or swelling is present in the painful area
- Any new symptoms appear
Temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.
This product has no shipping restrictions.
Shipping Weight (in lbs): 0.09
Product in inches (LxWxH): 1.26x 2.27x 4.04
Item Code: 690528